advertisement
Question
Posted by: WORRIED | 2008/12/04

MIRENA - PREGNANT PLEASE HELP

IVE HAD THE MIRENA IN SINCE APRIL AND LATS MONTH I ONLY HAD MY PERIODE 1 DAY, AND IT WAS VERRY LITTLE. NOW IM WORRIED THAT I MIGHT BE PREGNANT!! WHAT ARE THE CHANCES OF GETTING PREGNANT ON THE MIRENA? DOES IT TAKE YOU PERIODE AWAY?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Mirena does stop your periods or make them much lighter. The chances of pregnancy would be very low.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: A | 2008/12/04

The mirena can cause your period to become very light or stop completely. This is normal.

Reply to A

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement